Hille-Nehari theorems for dynamic equations with a time scale independent critical constant


KARPUZ B.

APPLIED MATHEMATICS AND COMPUTATION, vol.346, pp.336-351, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 346
  • Publication Date: 2019
  • Doi Number: 10.1016/j.amc.2018.09.055
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.336-351
  • Keywords: Hille-Nehari, Oscillation, Nonoscillation, Time scale, Dynamic equation, OSCILLATION CRITERIA, DIFFERENTIAL EQUATIONS, WINTNER-TYPE, 2ND-ORDER, NONOSCILLATION, INEQUALITY
  • Dokuz Eylül University Affiliated: Yes

Abstract

In this paper, we give Hille-Nehari test for nonoscillation/oscillation of the dynamic equation